# SDR SWIA201332788

- Difficulty date: February 11, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 27,601 hours, 23,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT NEAR SERVICE DOOR INTERIOR DOES NOT ILLUMINATE.  (FLT 6467)  REPLACED EXIT SIGN ASSEMBLY AS REQUIRED.
